Journal of Graph Theory

Cover image for Journal of Graph Theory

November 2003

Volume 44, Issue 3

Pages 159–250

    1. A list analogue of equitable coloring (pages 166–177)

      A. V. Kostochka, M. J. Pelsmajer and D. B. West

      Version of Record online: 29 SEP 2003 | DOI: 10.1002/jgt.10137

    2. Self-clique graphs and matrix permutations (pages 178–192)

      Adrian Bondy, Guillermo Durán, Min Chih Lin and Jayme L. Szwarcfiter

      Version of Record online: 30 SEP 2003 | DOI: 10.1002/jgt.10496

    3. On a conjecture of Brualdi and Shen on block transitive tournaments (pages 215–230)

      P. Acosta, A. Bassa, A. Chaikin, A. Riehl, A. Tingstad, L. Zhao and D. J. Kleitman

      Version of Record online: 1 OCT 2003 | DOI: 10.1002/jgt.10143